Full Text:   <1207>

CLC number: TB121

On-line Access: 

Received: 2002-09-12

Revision Accepted: 2002-12-02

Crosschecked: 0000-00-00

Cited: 1

Clicked: 3214

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2003 Vol.4 No.4 P.393~399

http://doi.org/10.1631/jzus.2003.0393


Axisymmetric fundamental solutions for a finite layer with impeded boundaries


Author(s):  CHENG Ze-hai, CHEN Yun-min, LING Dao-sheng, TANG Xiao-wu

Affiliation(s):  College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   czh1002@163.com

Key Words:  Consolidation, Integral transform, Finite layer, Impeded boundaries


Share this article to: More

CHENG Ze-hai, CHEN Yun-min, LING Dao-sheng, TANG Xiao-wu. Axisymmetric fundamental solutions for a finite layer with impeded boundaries[J]. Journal of Zhejiang University Science A, 2003, 4(4): 393~399.

@article{title="Axisymmetric fundamental solutions for a finite layer with impeded boundaries",
author="CHENG Ze-hai, CHEN Yun-min, LING Dao-sheng, TANG Xiao-wu",
journal="Journal of Zhejiang University Science A",
volume="4",
number="4",
pages="393~399",
year="2003",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2003.0393"
}

%0 Journal Article
%T Axisymmetric fundamental solutions for a finite layer with impeded boundaries
%A CHENG Ze-hai
%A CHEN Yun-min
%A LING Dao-sheng
%A TANG Xiao-wu
%J Journal of Zhejiang University SCIENCE A
%V 4
%N 4
%P 393~399
%@ 1869-1951
%D 2003
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2003.0393

TY - JOUR
T1 - Axisymmetric fundamental solutions for a finite layer with impeded boundaries
A1 - CHENG Ze-hai
A1 - CHEN Yun-min
A1 - LING Dao-sheng
A1 - TANG Xiao-wu
J0 - Journal of Zhejiang University Science A
VL - 4
IS - 4
SP - 393
EP - 399
%@ 1869-1951
Y1 - 2003
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2003.0393


Abstract: 
Axisymmetric fundamental solutions that are applied in the consolidation calculations of a finite clay layer with impeded boundaries were derived. Laplace and Hankel integral transforms were utilized with respect to time and radial coordinates, respectively in the analysis. The derivation of fundamental solutions considers two boundary-value problems involving unit point loading and ring loading in the vertical. The solutions are extended to circular distributed and strip distributed normal load. The computation and analysis of settlements, vertical total stress and excess pore pressure in the consolidation layer subject to circular loading are presented.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Biot, M.A., 1941. General theory of three-dimensional consolidation. J.Appl.Phys, 12,155.

[2]Gibson, R. E., Schiffman, R.L.and Pu, S.L., 1970. Plane strain and axially symmetric consolidation of a clay layer on a smooth impermeable Base. Q.J.Mech. Appl.Math, 23:505-519.

[3]Gu,Y.Z. and Jin, B., 1992. Boit consolidation analytical solutions for multi-layer base subject to axisymmetric loading. J. Geotechnical Engineering, 20:17-21.

[4]Huang, C.Z. and Xiao, Y., 1996. Analytical solutions for two dimensional consolidation problems. J. Geotechnical Engineering, 18:47-54.

[5]McNamee, J. and Gibson, R. E., 1960a. Plane strain and axially symmetric problems of the Consolidation of a Semi-infinity Clay Stratum. Q.J. Mech. Appl.Math, 13:210-227.

[6]McNamee, J. and Gibson, R. E., 1960b. Displacement function and linear transforms applied to diffusion Through Porous Elastic Media. Q.J. Mech. Appl. Math., 13: 89-111.

[7]Puswewala, U. G. A.and Rajapakse, R. K. N. D.,1988. Axisymmetric fundamental solutions for a completely saturated porous elastic solid. Int. J. Engng. Sci,26(5):419-436.

[8]Schapery, R.A., 1962. Approximate methods of transform inversion for viscoelastic stress analysis. Proc. 4th U.S.Nat. Cong.on Appl. Mech, p.1075.

[9]Xie, K.H., 1996. One dimensional consolidation analysis of layered soils with impeded boundaries. J.Zhejiang University,30(5):567-575(in Chinese).

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE